Search This Blog

Sunday, 19 September 2010

Effects of Mirena

It's been a month since I had my Mirena. Mirena is a levonorgestrel-releasing intrauterine system. It is a hormone -releasing contraceptive that is placed in our uterus.Mirena is also the first and only contraceptive FDA-approved to treat heavy periods in women who choose intrauterine contraception. Even though I heard horror stories about it, I'm still not giving up on it. One of the effects that I experienced so far is nausea, bloating and menstrual cramps. And ever since I Hades the Mirena, I have my period everyday. Another side effect that I haven't experienced yet is having pimples but I can always get the best acne treatment so I don't worry about it. I have some mood swings too. I'm just glad that my husband is super understanding. I'm optimistic that everything will go back to normal pretty soon. My body is still adjusting that's why.

No comments:

LinkWithin

Related Posts with Thumbnails